# SDR N6WA2020120702

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10011
- Aircraft time: 42,808 hours, 32,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP CAP OF LBL 27.00 AFT OF FS 1031.  REMOVED BEAM AND FABRICATED REPAIR PARTS, IAW EA 10-2020-009.  INSTALLED BEAM SPLICE REPAIR AND PAINTED LBL 27.00 FROM FS 1000 TO 1031, IAW EA 10-2020-009 AND EO CRJ500/700-53MJ-011-O.
